Necessary and sufficient conditions for imbeddings in weighted Sobolev spaces

Bohumír Opic

Časopis pro pěstování matematiky (1989)

  • Volume: 114, Issue: 4, page 343-355
  • ISSN: 0528-2195

How to cite

top

Opic, Bohumír. "Necessary and sufficient conditions for imbeddings in weighted Sobolev spaces." Časopis pro pěstování matematiky 114.4 (1989): 343-355. <http://eudml.org/doc/21755>.

@article{Opic1989,
author = {Opic, Bohumír},
journal = {Časopis pro pěstování matematiky},
keywords = {weighted Sobolev space; weighted Lebesgue space},
language = {eng},
number = {4},
pages = {343-355},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Necessary and sufficient conditions for imbeddings in weighted Sobolev spaces},
url = {http://eudml.org/doc/21755},
volume = {114},
year = {1989},
}

TY - JOUR
AU - Opic, Bohumír
TI - Necessary and sufficient conditions for imbeddings in weighted Sobolev spaces
JO - Časopis pro pěstování matematiky
PY - 1989
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 114
IS - 4
SP - 343
EP - 355
LA - eng
KW - weighted Sobolev space; weighted Lebesgue space
UR - http://eudml.org/doc/21755
ER -

References

top
  1. A. Avantaggiati, On compact embedding theorems in weighted Sobolev spaces, Czechoslovak Math. J., 29 (104) (1979), no. 4, 635-648. (1979) Zbl0432.46030MR0548224
  2. P. R. Halmos, Measure Theoгy, Graduate texts in mathematics 18, Springer-Verlag, New York-Heidelberg-Berlin, 1974. (1974) 
  3. A. Kufner B. Opic, How to define reasonably weighted Sobolev spaces, Comment. Math. Univ. Carolinae, 25 (3) (1984), 537-554. (1984) Zbl0557.46025MR0775568
  4. P. Gurka B. Opic, Continuous and compact imbeddings of weighted Sobolev spaces I, Czechoslovak Math. J., 38( II3) (1988), 730-744. (1988) Zbl0676.46030MR0962916
  5. B. Opic, Some remarks to a compact imbedding of a weighted Sobolev space defined on an unbounded domain, А. Haaг. Mem. Conf., Budapest/Hungary 1985, Colloq. Math. Soc. János Bolyai 49 (1987), 667-673. (1985) Zbl0619.46033MR0899567
  6. B. Opic, Compact imbedding of weighted Sobolev space defined on an unbounded domain I, Časopis Pӗst. Mat., No. 1, 113 (1988), 60-73. (1988) Zbl0646.46029MR0930807
  7. B. Opic P. Gurka, Ar-condition for two weight fnnctions and compact imbeddings of weighted Sobolev spaces, Czechoslovak Math. J., 38 (I13) (1988), 611-617. (1988) Zbl0676.46029MR0962905
  8. B. Opic P. Gurka, Continuous and compact imbeddings of weighted Sobolev spaces II, Czechoslovak Math. J., 39 (114) (1989), 78-94. (1989) Zbl0669.46019MR0983485
  9. B. Opic A. Kufner, Remark on compactness of imbeddings in weighted spaces, Math. Nachr. 133 (1987), 63-70. (1987) Zbl0639.46035MR0912420

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.